# SDR GTIA040123

- Difficulty date: January 13, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Missing
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL OUTBOARD STATION 927 DOUBLER MISSING ON PANEL EDGE.  FABRICATED NEW DOUBLER.  INSTALLED DOUBLER.  (M)
